# SDR IPXA2024070258057

- Difficulty date: June 21, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 58,451 hours, 9,222 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B14267U7
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRONT SPAR THE SHEAR TIE AT LBL 75.92, STA 1000.  REMOVED HARNESS FOR SM REWORK UNDER FLOOR PANEL IAW SWPM 20-10-12
